# SDR FDEA201111154927

- Difficulty date: November 15, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327842420400
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT TRACK MISREPAIRED.  CUT, REMOVED SEAT TRACK AND REPAIRED PER SRM 53-10-16 FIG. 201 PAGES 203 TO 208. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
